MathSciNet Relay Station
MathSciNet bibliographic data
MR2862240 93C55 (93B40 93B50)
Liu, Xiangjie; Feng, Sumei; Ma, Miaomiao Robust MPC for the constrained system with polytopic uncertainty. Internat. J. Systems Sci. 43 (2012), no. 2, 248–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement